Arthritis and rheumatism · 1987
Transient fall in serum salicylate levels following intraarticular injection of steroid in patients with rheumatoid arthritis.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Baer P A, Shore A, Ikeman R L
Аннотация
Our study of 13 hospitalized patients with rheumatoid arthritis examined the effect of intraarticular injection of steroid on serum salicylate levels. A mean decrease in serum salicylate levels of 42 +/- 14.5% was observed in 12 patients within 12-36 hours post-injection (P less than 0.005). This interaction, though transient, may be very significant clinically. It may lead to erroneous conclusions concerning patient compliance, unwarranted increases in salicylate dosage and resultant toxicity, and delay of appropriate therapeutic maneuvers.